# SDR IXXA20130718037

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,855 hours, 42,960 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER CHORD OF THE HORIZONTAL STABILIZER ON RIB NR 5 STA 128.  DAMAGE WAS BLENDED TO A MAX OF .015" DEEP AND WAS BEYOND SRM LIMITS.  REPAIRED DAMAGE  IAW SRM 51-70-12.
